Some analytic and finite element solutions of the graphene Euler beam

Dongming Wei, Yu Liu, Mohamed Elgindi

Research output: Contribution to journalArticle

Abstract

In this work, we provide some novel analytic and finite element solutions to the Euler–Bernoulli equation for graphene beams. Comparisons of the solutions and error analysis are demonstrated.

Original languageEnglish
Pages (from-to)2276-2293
Number of pages18
JournalInternational Journal of Computer Mathematics
Volume91
Issue number10
DOIs
Publication statusPublished - 3 Oct 2014

    Fingerprint

Keywords

  • analytic solution
  • beam deflection
  • finite element solution
  • graphene Euler–Bernoulli beam

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this